# SDR SWAA2019091937044

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,879 hours, 40,867 cycles
- System (JASC): 5240 · Service Doors
- Part: Window
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE WINDOW VIEW OBSTRUCTED.  REMOVED AND REPLACED R1 DOOR SLIDE WINDOW PER MT# 72-61-06 AND AMM 52-66-01.
